# SDR DALA2017070305210

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON INTERCOSTAL, STA 1620 LBL 2.90 LT SIDE AT FUSELAGE SKIN.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. FABRICATED AND INSTALLED REPAIR REF SRM AND DWG.
